Alert archive / Colorado / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 90, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at Jun 23, 2008, 4:39 PM MDT for Bent County, Kiowa County, Prowers County, Colorado. It was in force for 66 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 23, 2008, 4:39 PM MDT (22:39 UTC)
- Expired
- Jun 23, 2008, 5:45 PM MDT
- In force
- 66 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
Counties Bent County, CO, Kiowa County, CO, Prowers County, CO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2907 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KPUB 232239
SVRPUB
COC011-061-099-232345-
/O.NEW.KPUB.SV.W.0090.080623T2239Z-080623T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
439 PM MDT MON JUN 23 2008
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BENT COUNTY IN SOUTHEAST COLORADO...
KIOWA COUNTY IN SOUTHEAST COLORADO...
NORTHERN PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 545 PM MDT...
* AT 435 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND DAMAGING WINDS
IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 10 MILES WEST OF
SWEETWATER RESERVOIR...OR ABOUT 27 MILES NORTHWEST OF LAMAR...AND
WAS MOVING TOWARD THE EAST AT 43 MPH.
* LOCATIONS IMPACTED INCLUDE...
EADS.
SWEETWATER RESERVOIR.
NEEGRONDA RESERVOIR.
NEENOSHE RESERVOIR.
QUEENS RESERVOIR.
CHIVINGTON.
BRANDON.
SHERIDAN LAKE.
HARTMAN.
TOWNER.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3825 10310 3850 10303 3860 10282 3862 10205
3809 10204
TIME...MOT...LOC 2238Z 273DEG 37KT 3837 10291
$$3 follow-up statements
000
WWUS55 KPUB 232300
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
500 PM MDT MON JUN 23 2008
COC011-061-099-232345-
/O.CON.KPUB.SV.W.0090.000000T0000Z-080623T2345Z/
PROWERS CO-BENT CO-KIOWA CO-
500 PM MDT MON JUN 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EASTERN KIOWA...EXTREME NORTHEASTERN BENT AND NORTHERN PROWERS
COUNTIES...
AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS CENTERED 8 MILES
WEST OF SWEETWATER RESERVOIR...OR 26 MILES NORTHWEST OF LAMAR...AND
WAS MOVING TOWARD THE EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
EADS.
SWEETWATER RESERVOIR.
NEEGRONDA RESERVOIR.
NEENOSHE RESERVOIR.
QUEENS RESERVOIR.
CHIVINGTON.
BRANDON.
SHERIDAN LAKE.
TOWNER.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3828 10302 3861 10282 3860 10282 3862 10205
3809 10204
TIME...MOT...LOC 2300Z 273DEG 37KT 3838 10288
$$000
WWUS55 KPUB 232324
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
524 PM MDT MON JUN 23 2008
COC011-061-099-232345-
/O.CON.KPUB.SV.W.0090.000000T0000Z-080623T2345Z/
PROWERS CO-BENT CO-KIOWA CO-
524 PM MDT MON JUN 23 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM MDT
FOR EASTERN KIOWA...EXTREME NORTHEASTERN BENT AND NORTHERN PROWERS
COUNTIES...
AT 521 PM MDT...A SEVERE THUNDERSTORM WAS REPORTED PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. VERY HEAVY
RAINFALL WILL ALSO BE POSSIBLE WITH THIS STORM...WHICH WAS CENTERED
NEAR SWEETWATER RESERVOIR...OR 22 MILES NORTH OF LAMAR...AND WAS
MOVING TOWARD THE EAST AT 30 MPH.
LOCATIONS IMPACTED INCLUDE...
QUEENS RESERVOIR.
CHIVINGTON.
BRANDON.
TOWNER.
SHERIDAN LAKE.
IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.
LAT...LON 3829 10290 3860 10281 3860 10268 3861 10267
3861 10246 3862 10245 3862 10205 3809 10204
TIME...MOT...LOC 2323Z 273DEG 37KT 3838 10270
$$000
WWUS55 KPUB 232342
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
542 PM MDT MON JUN 23 2008
COC011-061-099-232349-
/O.EXP.KPUB.SV.W.0090.000000T0000Z-080623T2345Z/
PROWERS CO-BENT CO-KIOWA CO-
542 PM MDT MON JUN 23 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN KIOWA...EXTREME
NORTHEASTERN BENT AND NORTHERN PROWERS COUNTIES WILL EXPIRE AT 545
PM MDT...
THIS STORM HAS WEAKENED TO BELOW SEVERE CRITERIA...THOUGH WILL
CONTINUE TO PRODUCE PERIODS OF HEAVY RAINFALL ALONG WITH OCCASIONAL
CLOUD TO GROUND LIGHTNING...AS IT CONTINUES TO MOVE ACROSS EASTERN
KIOWA COUNTY AND PORTIONS OF NORTHERN PROWERS COUNTY.
LAT...LON 3829 10290 3860 10281 3860 10268 3861 10267
3861 10246 3862 10245 3862 10205 3809 10204
TIME...MOT...LOC 2339Z 273DEG 37KT 3837 10249
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:40 PM MDT, 59 minutes earlier.
Area forecast discussion, Jun 23, 3:40 PM MDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 340 PM MDT MON JUN 23 2008 .SHORT TERM... (TONIGHT AND TUESDAY) ...ISOLATED DRY LIGHTNING...AND PLAINS SEVERE POTENTIAL ARE MAIN CONCERNS... TODAY IS LOOKING A LOT LIKE YESTERDAY. MID LEVEL CONVECTION STARTED EARLY OVER THE MOUNTAINS AND IS NOW SPREADING ACROSS THE PLAINS. ISOLATED DRY LIGHTNING IS LIKELY OCCURRING IN SOME AREAS...WITH OTHER AREAS SEEING A LITTLE BIT OF RAIN. GUSTY WINDS HAVE AGAIN BEEN AN ISSUE TODAY...WITH HIGH BASED CONVECTION DROPPING RAIN COOLED AIR INTO HOT...DRY AIR AT THE SURFACE. GUSTS TO 35 KNOTS OR MORE HAVE BEEN RECORDED AT KALS AND KPUB SO FAR. A FEW GUSTS COULD HIT CLOSE TO 50 KNOTS. IN COMBINATION WITH ISOLATED DRY LIGHTNING...THIS WILL CONTINUE THE THREAT OF FIRE STARTS THIS EVENING. THE GOOD NEWS IS THAT THE ATMOSPHERE IS CLOUDING OVER...AND GRADUALLY MOISTENING FROM THE TOP DOWN THANKS TO THE CONVECTION. THIS SHOULD ALLOW TEMPERATURES TO GRADUALLY FALL OFF...AND HUMIDITIES TO GRADUALLY COME UP THROUGH THE REST OF THE AFTERNOON AND EVENING. SPOTTY AREAS COULD EVEN SEE A LITTLE RAIN AS THE EVENING PROGRESSES. AGAIN...IT IS A GOOD IDEA TO CONTACT LOCAL LAW ENFORCEMENT IMMEDIATELY IF YOU NOTICE A FIRE START IN YOUR AREA. IN ADDITION TO THE DRY LIGHTNING THREAT...THERE IS A SEVERE WEATHER THREAT OVER THE EASTERN PLAINS THIS EVENING. A SURFACE BOUNDARY HAS BEEN GRADUALLY WORKING SOUTHWESTWARD ACROSS LINCOLN AND KIOWA COUNTIES THROUGH THE AFTERNOON. THERE IS A MUCH BETTER MOISTURE SUPPLY BEHIND THE BOUNDARY...WITH DEWPOINTS IN THE 40S IMMEDIATELY BEHIND THE BOUNDARY...AND EVEN 50S/60S AS CLOSE AS KIT CARSON COUNTY AND WALLACE COUNTY (KANSAS). SEVERE POTENTIAL WILL CONTINUE ALONG AND NEAR THIS LINE THIS EVENING...ACROSS THE SOUTHEASTERN COLORADO PLAINS. ALSO...COULD BE A THREAT FOR A SEVERE WIND GUST TO 50 KNOTS OR MORE FROM MOST ANY THUNDERSTORM THIS EVENING...DUE TO THE INVERTED V NATURE OF THE SOUNDINGS. TONIGHT...THE 18Z NAM12 RUN IS SHOWING SOME PRETTY SIGNIFICANT SURFACE RH ADVECTING INTO EASTERN COLORADO FROM THE NORTHEAST. COULD EVEN BE SOME PATCHY LOW CLOUDS ACROSS THE PLAINS LATE TONIGHT/EARLY TUESDAY. TOMORROW...LOOKS MUCH LIKE TODAY. MORE ISOLATED DRY LIGHTNING DEVELOPING OVER THE MOUNTAINS BY LATE MORNING...SPREADING EAST DURING THE AFTERNOON. ALTHOUGH THERE CURRENTLY IS NOT A DEFINITIVE BOUNDARY IDENTIFIED BY THE MODELS LIKE TODAY...CANT OUTRULE AN ISOLATED SEVERE STORM ACROSS THE PLAINS DURING THE AFTERNOON. LW .LONG TERM... (TUESDAY NIGHT THROUGH MONDAY) ...MODESTLY COOLER AND MORE MOIST WEATHER POSSIBLE FRIDAY AND SATURDAY... .TUESDAY NIGHT THROUGH THURSDAY...SHORTWAVE RIDGE REMAINS OVER THE REGION. THE WEAK UPPER LOW OFF REMAINS OFF THE CALIFORNIA COAST...SO THE MUCH DRIER AT 500MB AND ABOVE WILL REMAIN TO OUR WEST. THERE WILL BE ENOUGH MOISTURE IN THE MIDDLE AND UPPER LAYERS TO DEVELOP SOME AFTERNOON AND EVENING HIGH BASED THUNDERSTORMS...AND THESE STORMS HAVE A LOW PROBABILITY OF PRODUCING WETTING RAINS. ON THE PLAINS AND EASTERN MOUNTAINS...SOME LOW LEVEL MOISTURE MAY MOVE WESTWARD DURING THE EVENING RESULTING FROM POSSIBLE MCS DEVELOPMENT IN KANSAS AND NEBRASKA. WITH THE RIDGE AXIS OVERHEAD AND WARM AND DRY AIR ALOFT...MOST OF THE MOISTURE WILL MIX OUT DURING THE DAY...WITH ONLY ISOLATED POPS. 700MB TEMPERATURES ARE FORECAST TO BE IN EXCESS OF 16C...WHICH TRANSLATES INTO MIDDLE TO UPPER 90S ON THE PLAINS. .FRIDAY AND SATURDAY...UPPER TROUGH PASSES MOSTLY TO THE NORTH WITH A SURFACE COLD FRONT PASSING OVER THE PLAINS AND EASTERN MOUNTAINS ON FRIDAY. HPC DISCUSSION INDICATES THAT 12Z OPERATIONAL GFS IS AN OUTLIER...WITH THE TROUGH BEING TOO STRONG. HOWEVER...THE EC AND ENSEMBLE MEAN STILL INDICATE A FRONTAL PASSAGE ON FRIDAY...WITH UPSLOPE ON FRIDAY AND SATURDAY. TOO EARLY TO GET SPECIFIC ABOUT THE AMOUNT OF MOISTURE AND INSTABILITY...BUT HAVE INCREASED POPS MODESTLY FOR FRIDAY AND SATURDAY...AND COOLED MAXIMUMS A COUPLE OF DEGREES. 12Z EC SUGGESTS THE STRONGEST FLOW ALOFT WILL REMAIN TO THE NORTH...WITH SHEAR BEING FAIRLY WEAK. THE EC AND GFS SUGGEST MOST OF THE LOW LEVEL MOISTURE WILL REMAIN TO OUR SOUTH AND EAST. HOWEVER...IF THE TROUGH IS TOO STRONG IN THESE MODELS...AS IS SUGGESTED BY HPC...THERE IS THE CHANCE FOR THE FRONT TO STALL NEAR THE AREA. IF THE FRONT STALLS JUST TO OUR SOUTH...THEN WESTWARD MOISTURE ADVECTION MAY BE STRONGER THAN INDICATED IN THE MODELS. .SUNDAY AND MONDAY...AS TROUGH MOVES TO THE EAST...AN UPPER RIDGE BUILDS INTO THE REGION WITH A WARMING AND DRYING TREND. EC SUGGESTS A WEAK UPSLOPE SURGE MAY BRUSH THE REGION ON MONDAY...BUT DO NOT PUT MUCH FAITH IN THIS WEAK FEATURE ON DAY 7. THERE MAY BE ENOUGH MID LEVEL MOISTURE FOR SOME ISOLATED AFTERNOON AND EVENING HIGH BASED THUNDERSTORMS. --PGW-- && .AVIATION...THERE ARE CONCERNS ALL AREAS THIS EVENING AND AGAIN MONDAY AFTERNOON RELATED TO LOW CIGS/VSBYS AND STRONG WIND GUSTS ASSOCIATED WITH THUNDERSTORMS. POSSIBLE PATCHY MVFR/IFR CIGS DEVELOPING ACROSS THE PLAINS TONIGHT DUE TO INFLUX OF LOW LEVEL MOISTURE BEHIND SURFACE BOUNDARY. LW && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 50/06
Hazardous weather outlook, Jun 23, 6:55 AM MDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 655 AM MDT MON JUN 23 2008 COZ058>089-093>099-241300- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 655 AM MDT MON JUN 23 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MOUNTAINS AROUND NOON...THEN SPREAD ACROSS THE ADJACENT PLAINS DURING THE AFTERNOON AND EVENING. THE MAIN THREAT WITH THUNDERSTORMS TODAY WILL BE GUSTY WINDS UP TO 50 MPH AND CLOUD TO GROUND LIGHTNING. WITH DRY FUELS ACROSS THE AREA...THERE WILL BE THE RISK FOR ISOLATED WILD FIRE STARTS ASSOCIATED WITH THESE DRY THUNDERSTORMS...ESPECIALLY FOR AREAS ALONG AND WEST OF INTERSTATE 25. SCATTERED THUNDERSTORMS WILL ALSO DEVELOP ACROSS THE SOUTHEAST PLAINS LATE THIS AFTERNOON THROUGH TONIGHT. ONE OR TWO SEVERE THUNDERSTORM WILL BE POSSIBLE ACROSS THE FAR SOUTHEAST PLAINS LATE THIS AFTERNOON THROUGH THIS EVENING...ESPECIALLY NEAR THE COLORADO KANSAS BORDER. THE AREA WITH THE GREATEST RISK FOR SEVERE WEATHER WILL BE KIOWA COUNTY. HAIL UP TO 1 INCH IN DIAMETER...WIND GUSTS UP TO 60 MPH...LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL BE THE PRIMARY THREATS. THUNDERSTORMS WILL CONTINUE ACROSS THE SOUTHEAST PLAINS AFTER MIDNIGHT THEN DIMINISH TOWARDS DAWN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE EACH DAY ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO...WITH THE BEST CHANCE OF THUNDERSTORMS ON FRIDAY AND SATURDAY.L ONE OR TWO STORMS COULD BECOME STRONG ACROSS THE SOUTHEAST PLAINS...PRODUCING HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 50 MPH...LOCALLY HEAVY RAINFALL...AND LIGHTNING. ACROSS THE MOUNTAINS AND HIGH VALLEYS...THE MAIN THREAT WITH THUNDERSTORMS EACH DAY WILL BE GUSTY WINDS UP TO 50 MPH AND LIGHTNING...WITH LITTLE OR NO RAINFALL. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE AFTER 2 PM MDT FOR THE SOUTHEASTERN PLAINS...INCLUDING KIOWA...BENT...PROWERS AND NORTHEAST BACA COUNTIES.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:19 PM MDT | Severe Thunderstorm Warning | PUB | Baca, Bent, Prowers | 33 min |
| Jun 23, 5:18 PM MDT | Areal Flood Advisory | PUB | Kiowa | 107 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.